No Cover Image

Journal article 512 views

Positive solutions to singular semilinear elliptic equations with critical potential on cone-like domains.

Vitali Liskevich, Sofya Lyakhova, Vitaly Moroz Orcid Logo

Advances in Differential Equations, Volume: 11, Issue: 4, Pages: 361 - 398

Swansea University Authors: Sofya Lyakhova, Vitaly Moroz Orcid Logo

Published in: Advances in Differential Equations
Published: 2006
Online Access: http://projecteuclid.org/euclid.ade/1355867701
URI: https://cronfa.swan.ac.uk/Record/cronfa37290
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2017-12-01T14:18:30Z
last_indexed 2018-02-09T05:30:34Z
id cronfa37290
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2018-01-09T13:34:07.2281798</datestamp><bib-version>v2</bib-version><id>37290</id><entry>2017-12-01</entry><title>Positive solutions to singular semilinear elliptic equations with critical potential on cone-like domains.</title><swanseaauthors><author><sid>5b60d265a7c6fb5a6042765de6917a98</sid><ORCID/><firstname>Sofya</firstname><surname>Lyakhova</surname><name>Sofya Lyakhova</name><active>true</active><ethesisStudent>false</ethesisStudent></author><author><sid>160965ff7131686ab9263d39886c8c1a</sid><ORCID>0000-0003-3302-8782</ORCID><firstname>Vitaly</firstname><surname>Moroz</surname><name>Vitaly Moroz</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2017-12-01</date><deptcode>SMA</deptcode><abstract/><type>Journal Article</type><journal>Advances in Differential Equations</journal><volume>11</volume><journalNumber>4</journalNumber><paginationStart>361</paginationStart><paginationEnd>398</paginationEnd><publisher/><keywords/><publishedDay>31</publishedDay><publishedMonth>12</publishedMonth><publishedYear>2006</publishedYear><publishedDate>2006-12-31</publishedDate><doi/><url>http://projecteuclid.org/euclid.ade/1355867701</url><notes/><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2018-01-09T13:34:07.2281798</lastEdited><Created>2017-12-01T12:31:48.2026850</Created><path><level id="1">College of Science</level><level id="2">Mathematics</level></path><authors><author><firstname>Vitali</firstname><surname>Liskevich</surname><order>1</order></author><author><firstname>Sofya</firstname><surname>Lyakhova</surname><orcid/><order>2</order></author><author><firstname>Vitaly</firstname><surname>Moroz</surname><orcid>0000-0003-3302-8782</orcid><order>3</order></author></authors><documents/><OutputDurs/></rfc1807>
spelling 2018-01-09T13:34:07.2281798 v2 37290 2017-12-01 Positive solutions to singular semilinear elliptic equations with critical potential on cone-like domains. 5b60d265a7c6fb5a6042765de6917a98 Sofya Lyakhova Sofya Lyakhova true false 160965ff7131686ab9263d39886c8c1a 0000-0003-3302-8782 Vitaly Moroz Vitaly Moroz true false 2017-12-01 SMA Journal Article Advances in Differential Equations 11 4 361 398 31 12 2006 2006-12-31 http://projecteuclid.org/euclid.ade/1355867701 COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University 2018-01-09T13:34:07.2281798 2017-12-01T12:31:48.2026850 College of Science Mathematics Vitali Liskevich 1 Sofya Lyakhova 2 Vitaly Moroz 0000-0003-3302-8782 3
title Positive solutions to singular semilinear elliptic equations with critical potential on cone-like domains.
spellingShingle Positive solutions to singular semilinear elliptic equations with critical potential on cone-like domains.
Sofya Lyakhova
Vitaly Moroz
title_short Positive solutions to singular semilinear elliptic equations with critical potential on cone-like domains.
title_full Positive solutions to singular semilinear elliptic equations with critical potential on cone-like domains.
title_fullStr Positive solutions to singular semilinear elliptic equations with critical potential on cone-like domains.
title_full_unstemmed Positive solutions to singular semilinear elliptic equations with critical potential on cone-like domains.
title_sort Positive solutions to singular semilinear elliptic equations with critical potential on cone-like domains.
author_id_str_mv 5b60d265a7c6fb5a6042765de6917a98
160965ff7131686ab9263d39886c8c1a
author_id_fullname_str_mv 5b60d265a7c6fb5a6042765de6917a98_***_Sofya Lyakhova
160965ff7131686ab9263d39886c8c1a_***_Vitaly Moroz
author Sofya Lyakhova
Vitaly Moroz
author2 Vitali Liskevich
Sofya Lyakhova
Vitaly Moroz
format Journal article
container_title Advances in Differential Equations
container_volume 11
container_issue 4
container_start_page 361
publishDate 2006
institution Swansea University
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Mathematics{{{_:::_}}}College of Science{{{_:::_}}}Mathematics
url http://projecteuclid.org/euclid.ade/1355867701
document_store_str 0
active_str 0
published_date 2006-12-31T03:50:25Z
_version_ 1736845164785172480
score 10.877118